# SDR QXEA201101130026

- Difficulty date: January 9, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 10,121 hours, 10,847 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Arced
- Location: Windsheild Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ENROUTE, CAPTAINS WINDSHIELD HEAT FAILED- LT WINDSHEILD HEAT CIRCUIT BREAKER POPPED WINDSHIELD CONTROL CAUTION LIGHT ILLUMINATED 5 MIN LATER.  RETURNED TO FIELD.  LANDING UNEVENTFUL.  INSPECTED AND FOUND ARCHING BETWEEN WIRE AT L2 AND WINDOW FRAME.  CLEANED TERMINAL END AND WRAPPED WITH FUSION TAPE. REPOSITIONED TERMINAL END AWAY FROM WINDOW FRAME AND SECURED TO TERMINAL BLOCK.  OP'S CHECKED IAW AMM TASK 30-41-00-710-802. OP'S CHECKED GOOD.  NO OTHER DEFECTS NOTED.  ARCHING WAS FOUND ON CAPTAINS WINDOW AT THE TOP AT WIRE L2.  CHECK FLIGHT GOOD.
